# SDR IPXA2023041192832

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,131 hours, 16,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK OUT LEV 1 CARGO DOOR TEST FAIL. PERFORMED MANUAL TEST PER QRH. DOOR TEST OK. RESULTED IN CREW DEFERRAL OF AUTO TEST FUNCTION. CARGO DOOR TEST AUTOMATIC MODE MEL/CDL : 52-30-7 AUTHORIZED BY 0559165 PLACARD INSTALLED D.I. LOG UPDATEDR/R MSC PER AMM 31-42-01. MANUAL AND AUTO MODE CHECKS GOOD. DEFERRAL AND PLACARD REMOVED.
